# SDR DL76L991510

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Row 6ab
- Component: 201201
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM SEAT ROW 6AB THROUGH FIRST ROW OF TOURIST CLASS ON LEFT SIDE OF FUSELAGE FAILED TEST.  DETERMINED FUSE WAS BLOWN IN POWER SUPPLY LOCATED AT 6AB.  REPLACED FUSES, LIGHTS NOW CHECK OK.
